# SDR PCP2003F00000

- Difficulty date: June 23, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N842BE
- Make and model: Beech B36TC
- Aircraft serial: EA432
- Engine: Cont TSIO520UB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clamp
- Part number: AN737TW7491
- Condition: Damaged
- Location: Gear Relay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED, UNABLE TO ACHIEVE GEAR DOWN AND LOCK ON APPROACH TO LANDING.  GEARS WERE MANUALLY EXTENDED IAW POH EMERGENCY GEAR EXTENSION PROCEDURES AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION BY TECH REVEALED A HEAT DUCT CLAMP (UNDER CO-PILOT SEAT) OF THE PN AN737TW7491 HAD BEEN PREVIOUSLY INSTALLED IN PLACE OF THE CORRECT PN AN737TW56-66 CLAMP.  THE LARGER CLAMP, WHEN TIGHTENED LEFT A PIG-TAIL WHICH CAUGHT ON THE RIGHT INBOARD GEAR DOOR ROD/BELLCRANK ASSEMBLY, FORCING IT OFF OF THE DUCT AND FALLING ONTO THE LANDING GEAR RELAY PN SM50D7 ADJACENT TO THE DUCT.  THE CLAMP SHORTED THE GEAR RELAY, RENDERING THE GEAR INOPERATIVE IN NORMAL MODE.
